# SDR MASA2014052831124

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 23,478 hours, 19,565 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, MDC FLAGGED, ECU ACTIVE FIRE SHUTDOWN.
